Aksagripp , Antiflu , Askopar , Astratsitron , Antigrippin, Antikataral , Bol – wounds neo , Bol – premium wounds Wicks asset simptomaks lemon, Wicks asset simptomaks tasteful blackcurrant Vokasept , Gripaut , Gripgo , Gripeks Max, Gripeks night, Gripeks although Go, Gripeks although Active Max, Gripeks although effect Gripomed , Grippotsitron forte Grippotsitron although lemon, Grippotsitron although orange , GrippoFlyu , Daleron C Koldakt Flu plus Koldreks hotra , Koldreks hotra honey lemon, Koldreks , Koldreks maksgripp berries, Coldrex maksgripp lemon Coldrex junior Hawtrey , Koldfri , Kombigripp , Kombigripp hot vulture, Lekadol plus C, but – shpalgin , Nolgripp , Parakod Isa, Parafleks , Solpadein , Solpadein asset Solpagin , Tamipul , Farmatsitron , Farmatsitron fort Fervex , Hitflyu , effect Flu , Antigrippin for children, Daleron S, Daleron S Junior, Combigripp – Dex , Gripout – extra, Maxicold , Aydrink , Amicitron , Amicitron forte, Multigrip , Multigrip active, Grippocitron kids , Anti flu kids , Antiflu baby .
Combined paracetamol preparations, which have antipyretic, analgesic, vasoconstrictor effects. The effect of the drug is due to the pharmacological properties of its components.
Indications for use
Used for short-term symptomatic treatment and relief of symptoms in infectious – inflammatory and colds of the respiratory tract, which are accompanied by sore throat, fever, muscle and headache, sneezing, swelling of the nasal mucosa and paranasal sinuses, unproductive cough, rhinitis, malaise.
Used for the symptomatic treatment of influenza and acute respiratory viral infections, which are accompanied by fever, arthralgia and myalgia, headache, rhinitis, nasal congestion, lacrimation; for the treatment of hay fever, allergic rhinitis and other allergic respiratory diseases; for relief of pain syndrome of medium and low intensity of various origins; with fever caused by infectious and inflammatory diseases.
Method of administration and dosage
Children over 12 years old and adults take 2 tablets 3-4 times a day. The daily dose of the drug is no more than 8 tablets. The duration of therapy is 2–4 days.
Allergic reactions, increased blood pressure, headache, dizziness, nausea, diarrhea, heart palpitations, sleep disturbances are possible. In rare cases, hemolytic anemia, thrombocytopenia, agranulocytosis, paresthesia, renal colic, arrhythmia, bradycardia may occur.
Contraindicated in acute hepatic or renal failure, severe arterial hypertension, severe coronary artery disease, asthma, alcohol abuse, sleep disorders, hyperthyroidism, pregnancy, breastfeeding, hypersensitivity to drug components, as well as during treatment with MAO inhibitors and for 14 days after their cancellation. Gripex is not prescribed for children under 12 years of age, as well as during the period of treatment with other drugs containing dextromethorphan , paracetamol or pseudoephedrine.
An overdose on the first day is manifested by the following symptoms: pallor of the skin, nausea, vomiting, anorexia, abdominal pain. Liver damage can be clinically apparent 12–48 hours after an overdose. Possible development of liver failure, metabolic acidosis, impaired glucose metabolism.